Abstract and Applied Analysis

Klein-Gordon Equations on Modulation Spaces

Guoping Zhao, Jiecheng Chen, and Weichao Guo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We consider the Cauchy problem for a family of Klein-Gordon equations with initial data in modulation spaces M p , 1 a . We develop the well-posedness, blowup criterion, stability of regularity, scattering theory, and stability theory.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 947642, 15 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Zhao, Guoping; Chen, Jiecheng; Guo, Weichao. Klein-Gordon Equations on Modulation Spaces. Abstr. Appl. Anal. 2014 (2014), Article ID 947642, 15 pages. doi:10.1155/2014/947642. https://projecteuclid.org/euclid.aaa/1412277007

Export citation


  • M. Ruzhansky, M. Sugimoto, and B. X. Wang, “Modulation spaces and nonlinear evolution equations,” Progress in Mathematics, vol. 301, pp. 267–283, 2012.
  • B. X. Wang and H. Hudzik, “The global Cauchy problem for the NLS and NLKG with small rough data,” Journal of Differential Equations, vol. 232, no. 1, pp. 36–73, 2007.
  • W. Guo and J. Chen, “Stability of schrödinger equations on modulation spaces,” Frontiers of Mathematics in China, vol. 9, no. 2, pp. 275–301, 2014.
  • Á. Bényi and K. A. Okoudjou, “Local well-posedness of nonlinear dispersive equations on modulation spaces,” Bulletin of the London Mathematical Society, vol. 41, no. 3, pp. 549–558, 2009.
  • T. Tao, “Nonlinear dispersive equations: local and global analysis,” CBMS Regional Conference Series in Mathematics 106.
  • H. G. Feichtinger, “Modulation spaces on locally compact Abelian group,” Tech. Rep., University of Vienna, 1983, Published in: “Proceedings of the International Conference on Wavelet and Applications”, 99–140. New Delhi Allied, New Delhi, India, 2003.
  • B. X. Wang, L. F. Zhao, and B. L. Guo, “Isometric decomposition operators, function spaces ${E}_{p,q}^{\lambda }$ and applications to nonlinear evolution equations,” Journal of Functional Analysis, vol. 233, no. 1, pp. 1–39, 2006.
  • H. Triebel, Theory of Function Spaces, Birkhauser, Basel, Switzerland, 1983.
  • Á. Bényi, K. Gröchenig, K. A. Okoudjou, and L. G. Rogers, “Unimodular Fourier multipliers for modulation spaces,” Journal of Functional Analysis, vol. 246, no. 2, pp. 366–384, 2007.
  • B. Wang, C. Hao, and C. Huo, Harmonic Analysis Method For Nonlinear Evolution Equations I, World Scientific, Hackensack, NJ, USA, 2011.
  • J. Chen and D. Fan, “Estimates for wave and Klein-Gordon equations on modulation sapces,” Science China Mathematics, vol. 55, no. 10, pp. 2109–2123, 2012.
  • W. A. Strauss, “Nonlinear scattering theory at low energy,” Journal of Functional Analysis, vol. 41, no. 1, pp. 110–133, 1981. \endinput